# SDR REXA97074

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 661
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Condition: Malfunctioned
- Location: Rt Fuel
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT FUEL QUANTITY IS 400 LBS HIGHER THAN THE RIGHT EVEN WITH CROSSFEED ON.  DIVERTED TO SGF EN ROUTE TO FSM.  HAS MSR VERIFY THAT RT BOOST PUMP WAS OPERATING EVEN WITH SWITCH IN THE OFF POSITION.  DETERMINED THAT THIS WAS THE CASE AND DEFERRED RIGHT BOOST PUMP AND PULLED CIRCUIT BREAKER.  (M)
